Panadol Extra Soluble Tablets

Soluble

500mg Paracetamol + 65mg caffeine

Dosage information

Adults and children aged over 16 years can take 2 tablets of Panadol Extra with Optizorb Formulation (500mg Paracetamol, 65mg Caffeine) every 4-6 hours with water as required.

Do not exceed the maximum of 8 caplets in a 24-hour period. Do not take for longer than three days without consulting your doctor.

  • Read more
  • Read less
Age Frequency
12 - 15 Give 1 tablet dissolved in water, up to 4 times daily. Do not give more frequently than every 4 hours. Maximum 4 tablets in 24 hours.
16 + Take 2 tablets dissolved in water up to 4 times daily. Do not take more frequently than every 4 hours. Maximum 8 tablets in 24 hours.

Not recommended for children under 12 years.

Also available:

Usage directions, ingredients and warnings

This section contains an overview of Panadol products and does not include full label information. Always read the product label/leaflet and only use as directed. Contains paracetamol.

How to use Panadol Extra Soluble tablets

Panadol Extra Soluble tablets are easy to use. Simply dissolve the tablet(s) in at least half a glass of water and drink.

See dosage instructions above, or consult the product label to determine the appropriate dosage for you. 

Ingredients

Active ingredients: each Panadol Extra Soluble tablet contains paracetamol (500mg) and caffeine (65mg). 

Warnings and precautions for use

  • Panadol products contain paracetamol; do not take them with other medicines that also contain paracetamol. Paracetamol is in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
  • If you have liver or kidney disease, talk to your doctor before taking paracetamol.
  • Do not exceed the stated dose.
  • Due to the caffeine content of this product it should not be used if you are pregnant or breastfeeding.

Related Articles

Panadol & pain relief

Panadol for Adults

Adult Symptoms

Types of Headaches

Panadol & pain relief

Different Types of Pain Relief

Discover more Panadol pain relief products